MathSciNet Relay Station
MathSciNet bibliographic data
MR1712183 32G15 (30F40)
Liu, Lixin; Yang, Xiaoming On some properties of infinite-dimensional Bers fiber space. Northeast. Math. J. 15 (1999), no. 2, 203–208.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement